# SDR AALA20031447

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY LIGHTS AT STATION 1336 INOPERATIVE.   REPLACED AFT CABIN CEILING EMERGENCY EXIT LIGHT ASSEMBLY L2-671.   SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
